MathSciNet Relay Station
MathSciNet bibliographic data
MR1640086 46J10 (47B38)
Győry, Máté; Molnár, Lajos Diameter preserving linear bijections of $C(X)$. Arch. Math. (Basel) 71 (1998), no. 4, 301–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement